# SDR ASOA2014062610761

- Difficulty date: June 22, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,507 hours, 27,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENERS BACKED OUT OF SKIN ON PAX DOOR.   REPAIRED IAW REO 601R-52-11-2236.  REPAIR CLASSIFIED AS MAJOR IAW GMM 5-3.
